# SDR CALA2023071702264

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 81,181 hours, 31,804 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Cap
- Part number: 0727540
- Part serial: C221834
- Condition: Missing
- Location: Refuel Coupling
- Stage of operation: UK
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

FUELER REPORTS FUEL CAP IS MISSING MOORE, ROBERT (V082625)APPLIED CEL WITH TOMC FOR FUEL CAP MISSING DISPATCH DESK: 34   NAME: TP   DATE: 14-JUL-23- DEFERRED DIRECTLY BY TOMC UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V082625 CONTACT TOMC TO APPLY CDL 28A MAC RELATED WORK ORDER 000000003080410 AND PRTR MOORE, ROBERT (V082625)APPLIED CEL WITH TOMC FOR FUEL CAP MISSING
